Expressivist explanations

Sinclair, Neil (2012) Expressivist explanations. Journal of Moral Philosophy, 9 (2). pp. 147-177. ISSN 1740-4681

This is the latest version of this item.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
211Kb

Official URL: http://www.ingentaconnect.com/content/brill/jmp/2012/00000009/00000002/art00003


Item Type:Article
Uncontrolled Keywords:Expressivism; Moral explanation; Program explanation
Schools/Departments:Faculty of Arts > School of Humanities > Department of Philosophy
ID Code:1613
Deposited By:Sinclair, Dr Neil
Deposited On:26 Apr 2012 09:55
Last Modified:26 Apr 2012 09:59

Available Versions of this Item

Repository Staff Only: item control page